# SDR FDEA201707182111

- Difficulty date: July 18, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 BULKHEAD WEB AT LONGERON 39L HAS A .5 INCH CRACK AT THE LOWER FASTENER HOLE, PROPAGATING TOWARDS THE EDGE OF THE WEB.   REPAIRED THE BULKHEAD WEB IAW SRM 53-40-00, FIG 25, VOL 1.
